Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Moser, Leo
and
Wyman, Max
1956.
Asymptotic Expansions.
Canadian Journal of Mathematics,
Vol. 8,
Issue. ,
p.
225.
Herrera, Robert B.
Smiley, M. F.
Weinstock, Robert
Diananda, P. H.
and
Bernardi, S. D.
1957.
Mathematical Notes.
The American Mathematical Monthly,
Vol. 64,
Issue. 7P1,
p.
488.
Miksa, F.L.
Moser, L.
and
Wyman, M.
1958.
Restricted Partitions of Finite Sets.
Canadian Mathematical Bulletin,
Vol. 1,
Issue. 2,
p.
87.
Wyman, Max
1959.
The Asymptotic Behaviour of the Laurent Coefficients.
Canadian Journal of Mathematics,
Vol. 11,
Issue. ,
p.
534.
Erd�s, P.
and
Tur�n, P.
1965.
On some problems of a statistical group-theory. I.
Zeitschrift f�r Wahrscheinlichkeitstheorie und Verwandte Gebiete,
Vol. 4,
Issue. 2,
p.
175.
Eberlein, P. J.
1971.
A Note on the Matrices Denoted $B_n $.
SIAM Journal on Applied Mathematics,
Vol. 20,
Issue. 1,
p.
87.
Stanley, Richard P.
1971.
Theory and Application of Plane Partitions: Part 1.
Studies in Applied Mathematics,
Vol. 50,
Issue. 2,
p.
167.
Stanley, Richard P.
1971.
Theory and Application of Plane Partitions. Part 2.
Studies in Applied Mathematics,
Vol. 50,
Issue. 3,
p.
259.
Bender, Edward A.
1974.
Asymptotic Methods in Enumeration.
SIAM Review,
Vol. 16,
Issue. 4,
p.
485.
Kolchin, V. F.
and
Chistyakov, V. P.
1975.
Combinatorial problems of probability theory.
Journal of Soviet Mathematics,
Vol. 4,
Issue. 3,
p.
217.
Newman, Morris
1976.
Asymptotic formulas related to free products of cyclic groups.
Mathematics of Computation,
Vol. 30,
Issue. 136,
p.
838.
Robinson, Robert W.
1976.
Combinatorial Mathematics IV.
Vol. 560,
Issue. ,
p.
198.
Warlimont, Richard
1978.
�ber die Anzahl der L�sungen vonx n = 1 in der symmetrischen GruppeS n.
Archiv der Mathematik,
Vol. 30,
Issue. 1,
p.
591.
Finkelstein, Harold
and
Mandelberg, K.I.
1978.
On solutions of “equations in symmetric groups”.
Journal of Combinatorial Theory, Series A,
Vol. 25,
Issue. 2,
p.
142.
Hawkes, John
and
Jenkins, John D.
1978.
Infinitely divisible sequences.
Scandinavian Actuarial Journal,
Vol. 1978,
Issue. 2,
p.
65.
Finkelstein, H.
1978.
Solving equations in groups: A survey of Frobenius' theorem.
Periodica Mathematica Hungarica,
Vol. 9,
Issue. 3,
p.
187.
Gessel, Ira
1981.
Congruences for Bell and Tangent Numbers.
The Fibonacci Quarterly,
Vol. 19,
Issue. 2,
p.
137.
Godsil, C. D.
1981.
Matching behaviour is asymptotically normal.
Combinatorica,
Vol. 1,
Issue. 4,
p.
369.
Sagan, Bruce E.
1985.
Congruences via abelian groups.
Journal of Number Theory,
Vol. 20,
Issue. 2,
p.
210.
Kyriakoyssis, A.
1985.
A Congruence for a Class of Exponential Numbers.
The Fibonacci Quarterly,
Vol. 23,
Issue. 1,
p.
45.